# SDR DALA2015021901472

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 750-826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON EXTERNAL FUSELAGE SKIN BENEATH RUBSTRIPS FILLET PANELS BS 750 - 826 BETWEEN LONGERONS 26 - 30R.  CORROSION REMOVED IAW SRM 51-10-2, PAR 26.  ACCOMPLISHED NDT SPM 04-00-07, PAR 5, FIG 3 , SHEET 1 AND 2.  SKIN WITHIN OF LIMITS IAW SRM 53-04, PAR 57. AREA TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.
